# SDR MASA200602432

- Difficulty date: October 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 6,557 hours, 6,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7114 IAD - EMERGENCY LIGHT BELOW COCKPIT DOOR INOP.  MX TIGHTENED THE ELECTRICAL CONNECTOR.
